# SDR EIA2006128

- Difficulty date: July 1, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1960 S51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO, LWR BILGE STA 1960 STRINGER 51R, CLIP FOUND CRACKED.  CRACKED STRINGER CLIP FABRICATED BY WORKSHOP AND INSTALLED IAW B747 SRM 51-10-01 PAGE 9.
